Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Necessary and sufficient conditions for robust stability of linear systems with multiaffine uncertainty structure

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Polyak, B.T. ; Inst. of Control Sci., Acad. of Sci., Moscow, Russia ; Kogan, J.

This correspondence is concerned with an image f(Bm) of a box Bm⊂Rm under a multiaffine transformation f:Rm→C. The authors introduce a notion of a principal point of Bm and prove that the boundary of f(Bm) is covered by images of principal points. The authors exploit this result to provide necessary and sufficient robust stability conditions for polynomials whose coefficients are multiaffine functions of parameters. An application of the general criterion obtained in the correspondence to the particular case of systems with a cascade of first-order uncertain blocks leads to a computationally tractable procedure that verifies stability of the systems

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 7 )